Imperial College London


Faculty of Natural SciencesDepartment of Mathematics

Professor of Pure Mathematics



k.buzzard Website




660Huxley BuildingSouth Kensington Campus





My background is in algebraic number theory, although recently I have started to work in the area of formal proof verification.

My personal website is

and my blog on teaching formal proof methods to undergraduates is


Selected Publications

Journal Articles

Buzzard K, Gee T, 2014, The conjectural connections between automorphic representations and Galois representations, Automorphic Forms and Galois Representations, Vol 1, Vol:414, ISSN:0076-0552, Pages:135-187

Buzzard K, Diamond F, Jarvis F, 2010, ON SERRE'S CONJECTURE FOR MOD l GALOIS REPRESENTATIONS OVER TOTALLY REAL FIELDS, Duke Mathematical Journal, Vol:155, ISSN:0012-7094, Pages:105-161

Buzzard K, Gee T, 2009, Explicit Reduction Modulo p of Certain Two-Dimensional Crystalline Representations, International Mathematics Research Notices, ISSN:1073-7928, Pages:2303-2317


Buzzard KM, 2007, Eigenvarieties, L-Functions and Galois Representations, Editor(s): Burns, Buzzard, Nekovar, Cambridge University Press, Pages:59-120, ISBN:9780521694155


Buzzard K, 2011, Computing weight one modular forms over $\C$ and $\Fpbar$, Computations with Modular Forms 2011

More Publications